# SDR ASOA201101801

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 22,461 hours, 20,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD PART OF CABIN EMERGENCY FLOOR LIGHT NOT ATTACHED TO GROUND.  SECURED NEW FLOOR LIGHT TRACK COVER IAW AMM 33-51-01, CKS GOOD.  (SDR CLOSED)
